# SDR CA061206002

- Difficulty date: December 2, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 23,431 hours
- Engine: Ge CF343A1
- System (JASC): 5520 · Elevator Structure
- Part: Bolt
- Part number: NAS620413D
- Condition: Misinstalled
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT ELEVATOR, FOUND NUT/BOLT COMBINATION INCORRECTLY INSTALLED ON LT NR 1 PCU JAM TOLERANT MECHANISM.  AIRFRAME HOURS: 25355:05. CYCLES: 20701. (TC NR 20061206002)
